zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Viscosity approximation to common fixed points of families of nonexpansive mappings with generalized contractions mappings. (English) Zbl 1142.47329
Summary: Let $X$ be a reflexive and smooth real Banach space which has a weakly sequentially continuous duality mapping. In this paper, we consider the following viscosity approximation scheme $x_{n+1}=\lambda _{n+1}f(x_n)+(1 - \lambda _{n+1})T_{n+1}x_n$ (where $f$ is a generalized contraction mapping) for infinitely many nonexpansive self-mappings $T_{1},T_{2},T_{3},\dots $ in $X$. We establish a strong convergence result which generalizes some results in the literature.

MSC:
47H09Mappings defined by “shrinking” properties
65J15Equations with nonlinear operators (numerical methods)
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
WorldCat.org
Full Text: DOI
References:
[1] Bauschke, H.: The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space, J. math. Anal. appl. 202, 150-159 (1996) · Zbl 0956.47024 · doi:10.1006/jmaa.1996.0308
[2] Boyd, D. W.; Wong, J. S. W.: On nonlinear contractions, Proc. amer. Math. soc. 20, 458-464 (1969) · Zbl 0175.44903 · doi:10.2307/2035677
[3] Browder, F. E.: Convergence theorems for sequences of nonlinear operators in Banach spaces, Math. Z. 100, 201-225 (1967) · Zbl 0149.36301 · doi:10.1007/BF01109805
[4] Browder, F. E.; Petryshyn, W. V.: The solution by iteration of nonlinear functional equations in Banach spaces, Bull. amer. Math. soc. 72, 571-575 (1966) · Zbl 0138.08202 · doi:10.1090/S0002-9904-1966-11544-6
[5] Budzyńska, M.; Kuczumow, T.; Reich, S.: Uniform asymptotic normal structure, the uniform semi-Opial property and fixed points of asymptotically regular uniformly Lipschitzian semigroups I, Abstr. appl. Anal. 3, 133-151 (1998) · Zbl 0973.47042 · doi:10.1155/S1085337598000475 · http://www.hindawi.com/journals/aaa/volume-3/issue-1-2.html
[6] Deimling, K.: Nonlinear functional analysis, (1985) · Zbl 0559.47040
[7] Dugundji, J.; Granas, A.: Fixed point theory, (2003) · Zbl 1025.47002
[8] Goebel, K.; Reich, S.: Uniform convexity, hyperbolic geometry, and nonexpansive mappings, Monographs and textbooks in pure and applied mathematics 83 (1984) · Zbl 0537.46001
[9] Gornicki, J.: Weak convergence theorems for asymptotically nonexpansive mappings in uniformly convex Banach spaces, Comment. math. Univ. carolin. 30, 249-252 (1989) · Zbl 0686.47045
[10] Jung, J. S.: Iterative approaches to common fixed points of nonexpansive mappings in Banach spaces, J. math. Anal. appl. 302, 509-520 (2005) · Zbl 1062.47069 · doi:10.1016/j.jmaa.2004.08.022
[11] , Handbook of metric fixed point theory (2001) · Zbl 0970.54001
[12] Lim, T. C.: On characterizations of Meir--Keeler contractive maps, Nonlinear anal. 46, 113-120 (2001) · Zbl 1009.54044
[13] Lim, T. C.; Xu, H. K.: Fixed point theorems for asymptotically nonexpansive mappings, Nonlinear anal. 22, 1345-1355 (1994) · Zbl 0812.47058 · doi:10.1016/0362-546X(94)90116-3
[14] Meir, A.; Keeler, E.: A theorem on contraction mappings, J. math. Anal. appl. 28, 326-329 (1969) · Zbl 0194.44904 · doi:10.1016/0022-247X(69)90031-6
[15] O’hara, J. G.; Pillay, P.; Xu, H. -K.: Iterative approaches to convex feasibility problem in Banach space, Nonlinear anal. 64, 2022-2042 (2006) · Zbl 1139.47056 · doi:10.1016/j.na.2005.07.036
[16] O’hara, J. G.; Pillay, P.; Xu, H. -K.: Iterative approaches to finding nearest common fixed points of nonexpansive mappings in Hilbert spaces, Nonlinear anal. 54, 1417-1426 (2003) · Zbl 1052.47049 · doi:10.1016/S0362-546X(03)00193-7
[17] Opial, Z.: Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. amer. Math. soc. 73, 595-597 (1967) · Zbl 0179.19902 · doi:10.1090/S0002-9904-1967-11761-0
[18] Reich, S.: Fixed point of contractive functions, Boll. unione mat. Ital. 5, 26-42 (1972) · Zbl 0249.54026
[19] Reich, S.: Product formulas, nonlinear semigroups, and accretive operators, J. funct. Anal. 36, 147-168 (1980) · Zbl 0437.47048 · doi:10.1016/0022-1236(80)90097-X
[20] Rus, I. A.: Generalized contractions and applications, (2001) · Zbl 0968.54029
[21] Rus, I. A.; Petruşel, A.; Şerban, M. A.: Weakly Picard operators: equivalent definitions, applications and open problems, Fixed point theory 7, 3-22 (2006) · Zbl 1111.47048
[22] Schu, J.: Approximation of fixed points of asymptotically nonexpansive mappings, Proc. amer. Math. soc. 112, 143-151 (1991) · Zbl 0734.47037 · doi:10.2307/2048491
[23] Shioji, N.; Takahashi, W.: Strong convergence theorems for continuous semigroups in Banach spaces, Math. japonica 50, 57-66 (1999) · Zbl 0940.47047
[24] Song, Y.; Chen, R.: Iterative approximation to common fixed points of nonexpansive mapping sequences in reflexive Banach spaces, Nonlinear anal. 66, 591-603 (2007) · Zbl 1114.47055 · doi:10.1016/j.na.2005.12.004
[25] Suzuki, T.: Moudafi’s viscosity approximations with Meir--Keeler contractions, J. math. Anal. appl. 325, 342-352 (2007) · Zbl 1111.47059 · doi:10.1016/j.jmaa.2006.01.080
[26] Van Dulst, D.: Equivalent norms and the fixed point property for nonexpansive mapping, J. London math. Soc. 25, 139-144 (1997) · Zbl 0453.46017 · doi:10.1112/jlms/s2-25.1.139
[27] Xu, H. K.: An iterative approach to quadratic optimization, J. optim. Theory appl. 116, 659-678 (2003) · Zbl 1043.90063 · doi:10.1023/A:1023073621589
[28] Xu, Z. B.; Roach, G. F.: Characteristic inequalities of uniformly convex and uniformly smooth Banach spaces, J. math. Anal. appl. 157, 189-210 (1991) · Zbl 0757.46034 · doi:10.1016/0022-247X(91)90144-O